# SDR ASAA2015040111201

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,826 hours, 7,603 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D05366
- Condition: Failed
- Location: Cabin Temp
- Part time: 25,463 hours, 7,943 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND RECALL CHECK.  ALL 3 ZONE TEMPS LIGHTS ILLUMINATED.  LIGHTS WOULD EXTINGUISHED ON RESET.  TEMP CONTROLLERS DID NOT MOVE PACK TEMP.  AFT CABIN SUPPLY DUCT AND AIR TEMP INDICATOR SHOWS HIGH TEMP WHEN SELECTOR FULL COLD AND FLUCTUATES.  ACFT GROUNDED.  R & R CABIN TEMPERATURE CONTROL MODULE, CLEARED TEMPERATURE CONTROL LIGHTS IAW AMM 21-61-15-400-801, OPS CHECK IAW AMM 21-61-00-700-806-022, 21-61-15-400-801.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST, OPS CK NORMAL REF 21-61-00-700-807-002.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON NR 1 AND NR 2 CONTROLLERS, NO FAULTS NOTED, SYSTEMS PASSED REF AMM 21-61-00-700-806-002. GROUND VERIFICATION CK GOOD.
